| Catalog Number |
VS-404 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Codes |
Inflammation (1932); Rash (2033); Local Reaction (2035); Skin Discoloration (2074); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
| Date of Event |
10/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The initial venaseal procedure was uneventful, both at the procedure and at the patient¿s 48 hour postoperative visit on (b)(6) 2025.It was reported during a routine 6 week follow-up following the initial implant procedure using the venaseal closure system in the right great saphenous vein, the patient experienced hardening and discomfort along the course of the vein, a small red tender pimple-like area on the right medial lower limb.On (b)(6) 2025 patient called the clinic to request recommendations for bandaging of previously unreported open sores along the gsv.At that time, a scabbed sore along the right medial upper calf, and a larger scabbed sore in the right medial thigh with surrounding redness was noted.The wounds worsened and became more numerous along the great saphenous vein, accompanied by swelling, skin inflammation, skin irritation, skin discoloration, and rash.A possible diagnosis of pyoderma gangrenosum was considered.The patient was treated with topical and oral antibiotics and zyrtec 20mg daily and was referred to a dermatologist for follow-up.The treated vein was 53cm in length, with a diameter of 4.5mm, and 1.7ml of adhesive was used.The issue remained present at the time of reporting.The patient was referred to dermatologist.No follow up from the physician.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Image analysis two images were submitted for evaluation.The images revealed a skin rash/reaction on the patient's leg.Based on the provided images, the reported event is confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.